MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; ALARM,TAMP-RESISTANT,LED/DUAL PAD,EA

Medline Industries, LP MEDLINE; ALARM,TAMP-RESISTANT,LED/DUAL PAD,EA
Catalog Number MDT8520TL
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/04/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the alarms all shows as low battery alarm.".
 
Additional Manufacturer Narrative
The customer states "the alarms all shows as low battery alarm"; the bio engineer was unaware how the product was stored when not in use or how it was being used at the time, maintenance was not done, and there was no shipping damage.Sample and/or photo provided? not available; pcn history reviewed and no product changes were identified that could have contributed to the alleged product failure; quality control inspections records reviewed and the lot number passed inspection per the inspection reports.Investigation results: not confirmed; the updated cause code is unconfirmed defect, sample required to determine cause.Corrective/preventive action taken/ecn/pcn¿s? no; the division will monitor through quarterly trending, and there has been no change to the reportability decision associated with this complaint.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
ALARM,TAMP-RESISTANT,LED/DUAL PAD,EA
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
azmat shah
three lakes drive
northfield, IL 60093--275
MDR Report Key50734657
Report Number1417592-2026-37059
Device Sequence Number10639183
Product Code KMI
UDI-Device Identifier10193489020113
UDI-Public10193489020113
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDT8520TL
Device Lot Number75722020001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2024
Initial Report FDA Received Date09/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown